# SDR SWAA2022051095658

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+8; BS 847+11; BS 847+19. / [01] COMPLETED STEPS 1 AND 2;[02] UPDATED STEPS 1 AND 2 STATUS TO PARTIAL;[03] VERIFIED;[04] COMPLETED STEPS 1 AND 2;[05] LOCATED AND DRILLED NEW AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847 TO 867 I.A.W SRM 51-50-05-0G-0 AND DWG 146A8127.;[06] LOCATED AND DRILLED NEW AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847 TO 867 I.A.W SRM 51-40-05-0G-0 AND DWG 146A8127.;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6.;[08] OK TO INSTALL.;[09] VERIFIED OK TO INSTALL AFT CARGO BAY AFT DOOR SHIELD.;[10] INSTALLATION NEW AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847 TO 867 DOCUMENTED ON CUSTOMER CARD #TTG8Q0049QGG.;[11] INSTALLED NEW AFT CARGO BAY FWD SHIELD AT RBL 21 BS 847 TO BS 867 PER SRM 51-40-02-0G-0; DWG#146A00811;[12] VERIFIED NEW AFT CARGO BAY FWD SHIELD AT RBL 21 BS 847 TO BS 867 INSTALLED PER SRM 51-40-02-0G-0 AND DWG#146A0081.
